Eliquis side effects
3 months ago I had a blood clot removed from my Mesenteric artery.
I have been on eliquis 3 months, I am having leg pain, weakness, and I am fatigued. Do all blood thinners make people tired and weak?
Interested in more discussions like this? Go to the Heart & Blood Health Support Group.
I think you may have something else going wrong causing your leg pain and lethargy as a clot preventing drug should not have these symptoms. Are on any other drugs like a statin or beta blocker? Revisit your physician sooner than later. I have been on Eliquis 6 months and no side effects. Best of luck.
I appreciate your response.
Been to several doctors & more to come in next 3 months. I have no other issues, not diabetic, no high cholesterol, no other medication except the ones I’ve been taking for 10+ years.
Beta blockers and other heart medications might cause some of what you mention, but apixaban is quite innocuous. I agree with Daniel, there is something else at play here.
Thank you so much for your reply.
At my vascular doctor apt today we discussed possible other causes.
I really do appreciate your confirmation.
Thank you so much.